Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Harish-Chandra's orthogonality relations for admissible representations 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2020, 卷号: 22, 期号: 4, 页码: 1095-1113
Authors:  Huang, Jing-Song;  Milicic, Dragan;  Sun, Binyong
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Harish-Chandra orthogonality relations  real reductive group  Harish-Chandra module  homological pairing  elliptic pairing  
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 6, 页码: 1109
Authors:  Xi Nanhua
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10